Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Old aged, diabetic, vomatic sensation, dizziness. Reason? Cure?

my mother is 65 year old, BP n Diabetic patient, vomatic sensation always and digginess, checked for kidny, liver -test, BP Sugar level within normal n other tests also normal. now she is being suspected for gas problem & medication is on for gas but no relief. Why since last 6-7 days she is suffering with vomating sensation & digginess.
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Does she has spasmodic abdominal pain/ watery diarrhea/ frequent urge to use washroom/ fever?
With the available described symptoms, there appears to be diabetes associated gastrointestinal complication i.e. diabetic gastroparesis.
You should consult with internal medicine specialist/ gastroenterologist and should go for thorough check up.
She should go for complete blood count, glycosylated hemoglobin, blood sugar both fasting and postprandial.
Blood sugar must be in controlled range.
She should take prokinetic such as Itopride/ Cinitapride/ Levosulpiride.
If these agents are not able to control then she can also take metoclopromide and Prochlorperazine on written prescription.
She should take small amount soft diet at frequent interval.
Take care,
Dr. Mayank Bhargava
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor